# SDR Q5QA20230222002

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N26VW
- Make and model: Pilats PC1245
- Aircraft serial: 478
- Aircraft time: 11,273 hours, 10,926 cycles
- Engine: Pwc PT6A67B
- Engine time: 9,516 hours, 9,826 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7324 · Fuel Divider
- Part: O-Ring
- Part number: AS3209009
- Condition: Broken
- Location: Zone 400
- Part time: 1 hours
- Component: Inlet Adaptor A, Pwc
- Component part number: 311985601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INLET ADAPTOR ASSEMBLY WAS REPLACED ON THE ENGINE.  SUBSEQUENT ENGINE RUN-UP AND LEAK CHECK WAS SATISFACTORY.  HOWEVER, A FUEL LEAK WAS NOTED THE FOLLOWING DAY UNDER THE FUEL FLOW DIVIDER.  INSPECTION DISCLOSED THAT ONE OF THE O-RINGS USED TO INSTALL THE FLOW DIVIDER TO THE ENGINE CASE WAS BROKEN.  A NEW O-RING WAS INSTALLED AND NO FURTHER LEAKAGE WAS NOTED.  NOTE, THE O-RING WAS NOT "PINCHED" DURING INITIAL ASSEMBLY.  THE INLET ADAPTOR ASSEMBLY WAS OVERHAULED BY HERITAGE TURBINES, INC., WO RO-6427-PC12, WHO SUPPLIED THE O-RINGS.
